Geometric Analysis and Geometric Topology

[26] The tempered spectrum of a real spherical space

Friedrich Knop Emmy-Noether Zentrum Bernhard Krotz Universitat Paderborn Henrik Schlichtkrull University of Copenhagen

Arithmetic Geometry and Commutative Algebra Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:1803.43006

Acta Mathematica, 218, (2), 2017
[ Download ] [ 2018-03-01 14:56:38 uploaded by actaadmin ] [ 724 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[27] Curvature aspects of graphs

F. BAUER Max Planck Institute for Mathematics in the Sciences F. CHUNG University of California, San Diego Yong Lin Renmin University of China Yuan Liu Institute of Computational Mathematics and Scientific/Engineering Computing. Chinese Academy of Sciences

Combinatorics Geometric Analysis and Geometric Topology mathscidoc:1804.06006

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 145, 2033-2042, 2017.1
[ Download ] [ 2018-04-03 14:58:45 uploaded by linyong01 ] [ 723 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[28] A Gibbons-Penrose inequality for surfaces in Schwarzschild spacetime

Simon Brendle Stanford University Mu-Tao Wang Columbia University

Differential Geometry Geometric Analysis and Geometric Topology Mathematical Physics mathscidoc:1608.10023

Communications in Mathematical Physics, 330, (1), 33–43, 2014.8
[ Download ] [ 2016-08-20 15:43:07 uploaded by mutaowang ] [ 720 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[29] Four-ball genus bounds and a refinement of the Ozsvath-Szabo tau-invariant

Jen Hom Georgia Tech Zhongtao Wu Chinese University of Hong Kong

Geometric Analysis and Geometric Topology mathscidoc:1709.15003

J. Symp. Geom., 14, 305-323, 2016
[ Download ] [ 2017-09-27 15:55:28 uploaded by zbarwu ] [ 719 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[30] A volume preserving flow and the isoperimetric problem in warped product spaces

Pengfei Guan McGill University Junfang Li University of Alabama Mu-Tao Wang Columbia University

Analysis of PDEs Differential Geometry Geometric Analysis and Geometric Topology Metric Geometry mathscidoc:1804.03009

[ Download ] [ 2018-04-30 14:24:26 uploaded by mutaowang ] [ 711 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[31] Intersection of almost complex submanifolds

Weiyi Zhang University of Warwick

Complex Variables and Complex Analysis Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:2005.08001

Distinguished Paper Award in 2020

Cambridge Journal of Mathematics, 6, (4), 451-496, 2018
[ Download ] [ 2020-05-30 21:04:01 uploaded by wyzhang ] [ 708 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[32] Global uniqueness of the minimal sphere in the Atiyah--Hitchin manifold

Chung-Jun Tsai National Taiwan University Mu-Tao Wang Columbia University

Analysis of PDEs Differential Geometry Geometric Analysis and Geometric Topology Mathematical Physics mathscidoc:1804.03011

[ Download ] [ 2018-04-30 14:38:09 uploaded by mutaowang ] [ 692 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[33] Volume conjectures for the reshetikhin-turaev and the turaev-viro invariants

Qingtao Chen ETH Zurich Tian Yang Texas A&M University

Geometric Analysis and Geometric Topology mathscidoc:1910.15001

Best Paper Award in 2019

Quantum Topology, 9, 419–460, 2018
[ Download ] [ 2019-10-07 11:33:13 uploaded by chenqtao ] [ 692 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[34] Curvature Decay Estimates of Graphical Mean Curvature Flow in Higher Codimensions

Knut Smoczyk Leibniz Universität Hannover Mao-Pei Tsui University of Toledo Mu-Tao Wang Columbia University

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:1608.10018

Transactions of the American Mathematical Society, 2016.1
[ Download ] [ 2016-08-20 15:04:15 uploaded by mutaowang ] [ 690 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[35] Harnack inequalities for graphs with non-negative Ricci curvature

Fan Chung University of California, SanDiego Yong Lin Renmin University o China S.-T. Yau Harvard University

Combinatorics Geometric Analysis and Geometric Topology mathscidoc:1804.06002

Journal of Mathematical Analysis and Applications, 415, 25-32, 2014.1
[ Download ] [ 2018-04-03 14:15:31 uploaded by linyong01 ] [ 688 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[36] Structure-aware Building Mesh Polygonization

Vasileios Bouzas Hugo Ledoux Liangliang Nan

Geometric Analysis and Geometric Topology Geometric Modeling and Processing mathscidoc:2106.15005

ISPRS Journal of Photogrammetry and Remote Sensing, 2020.7
[ Download ] [ 2021-06-21 15:26:00 uploaded by liangliangnan ] [ 683 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[37] Automorphisms of the complex of curves

Feng Luo

Geometric Analysis and Geometric Topology mathscidoc:1912.43776

arXiv preprint math/9904020, 2000.4
[ Download ] [ 2019-12-24 20:57:28 uploaded by Feng_Luo ] [ 678 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[38] Tits geometry and positive curvature

Fuquan Fang Capital Normal University Karsten Grove University of Notre Dame Gudlaugur Thorbergsson Universitat zu Koln

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:1803.43001

Best Paper Award in 2018

Acta Mathematica, 218, (1), 2017
[ Download ] [ 2018-03-01 14:38:45 uploaded by actaadmin ] [ 675 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[39] Möbius homogeneous hypersurfaces with two distinct principal curvatures in$S$^{$n$+1}

Tongzhu Li Department of Mathematics, Beijing Institute of Technology Xiang Ma LMAM, School of Mathematical Sciences, Peking University Changping Wang LMAM, School of Mathematical Sciences, Peking University

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:1701.10010

Arkiv for Matematik, 51, (2), 315-328, 2011.4
[ Download ] [ 2017-01-08 20:36:35 uploaded by arkivadmin ] [ 674 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[40] Non-lerfness of arithmetic hyperbolic manifold groups and mixed 3-manifold groups

Jein-Shan Chen Gue Myung Lee Mohamed A Tawhid Hongbin Sun Rutgers University New Brunswick

Geometric Analysis and Geometric Topology mathscidoc:1911.43002

Distinguished Paper Award in 2019

Duke Math Journal, 168, (4), 655–696, 2016
[ Download ] [ 2019-11-10 01:31:16 uploaded by hongbins ] [ 663 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[41] Geodesics in the space of K\"ahler cone metrics, I

Kai Zheng Tongji University Simone Calamai Università di Firenze

Geometric Analysis and Geometric Topology mathscidoc:1907.15001

Distinguished Paper Award in 2019

American Journal of Mathematics, 137, (5), 1149-1208, 2015.10
[ Download ] [ 2019-07-08 15:45:40 uploaded by kaizheng ] [ 661 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[42] AdQSM: A New Method for Estimating Above-Ground Biomass from TLS Point Clouds

Guangpeng Fan Liangliang Nan Yanqi Dong Xiaohui Su Feixiang Chen

Geometric Analysis and Geometric Topology Geometric Modeling and Processing Data Analysis, Bio-Statistics, Bio-Mathematics Data Analysis mathscidoc:2106.15006

Remote Sensing, 12, 3089, 2020.9
[ Download ] [ 2021-06-21 15:33:55 uploaded by liangliangnan ] [ 658 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[43] Heegaard Floer correction terms and rational genus bounds

Yi Ni Caltech Zhongtao Wu Chinese University of Hong Kong

Geometric Analysis and Geometric Topology mathscidoc:1709.15002

Adv. Math., 267, 360-380, 2014
[ Download ] [ 2017-09-27 15:50:23 uploaded by zbarwu ] [ 645 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[44] Existence of solutions to the Orlicz鈥揗inkowski problem

Huaiyu Jian Jian Lu

Geometric Analysis and Geometric Topology mathscidoc:1910.43008

Advances in Mathematics, 344, 262-288, 2019.2
[ Download ] [ 2019-10-07 23:14:19 uploaded by JIAN_LU ] [ 645 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[45] Proper holomorphic embeddings of finitely connected planar domains into ℂ^{$n$}

Irena Majcen Mathematisches Institut, Alpeneggstrasse 22, Bern, Switzerland

Differential Geometry Geometric Analysis and Geometric Topology Statistics Theory and Methods mathscidoc:1701.10012

Arkiv for Matematik, 51, (2), 329-343, 2012.1
[ Download ] [ 2017-01-08 20:36:35 uploaded by arkivadmin ] [ 641 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[46] Upper estimates of heat kernels for non-local Dirichlet forms on doubling spaces

Jiaxin Hu Department of Mathematical Sciences, Tsinghua University, Beijing, China Guanhua Liu Department of Mathematical Sciences, Tsinghua University, Beijing, China

Geometric Analysis and Geometric Topology mathscidoc:2111.15001

2021.4
[ Download ] [ 2021-11-25 11:01:31 uploaded by jiaxinhu ] [ 634 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[47] A strong stability condition on minimal submanifolds and its implications

Chung-Jun Tsai National Taiwan University Mu-Tao Wang Columbia University

Analysis of PDEs Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:1804.03010

[ Download ] [ 2018-04-30 14:31:24 uploaded by mutaowang ] [ 632 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[48] Localized deformation for initial data sets with the dominant energy condition

Justin Corvino Lafayette College Lan-Hsuan Huang University of Connecticut

Geometric Analysis and Geometric Topology mathscidoc:1606.15001

[ Download ] [ 2016-06-28 09:30:11 uploaded by lanhsuan_huang ] [ 620 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[49] Moment maps, nonlinear PDE, and stability in Mirror Symmetry

Tristan C. Collins Massachusetts Institute of Technology Shing-Tung Yau Harvard University

Geometric Analysis and Geometric Topology mathscidoc:2005.15001

[ Download ] [ 2020-05-13 09:01:36 uploaded by tristanc ] [ 619 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[50] The Deligne–Mumford compactification of the real multiplication locus and Teichmüller curves in genus 3

Matt Bainbridge Department of Mathematics, Indiana University Martin Möller Institut für Mathematik, Goethe-Universität Frankfurt

Complex Variables and Complex Analysis Geometric Analysis and Geometric Topology mathscidoc:1701.08002

Acta Mathematica, 208, (1), 1-92, 2009.12
[ Download ] [ 2017-01-08 20:33:57 uploaded by actaadmin ] [ 615 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved